# SDR ASOA200900056

- Difficulty date: January 11, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 10,781 hours, 7,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT DOOR LOWER EXIT LIGHT HAS A COUPLE BULBS INOP
